It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 35 for minocycline makes acne worse. (0.012 seconds)


... I was on bc pills for 14 years straight, having switched pills 3 times due to side effects then one month out of nowhere I just start getting deep painful cystic acne on my chin, jawline and cheeks. It happened about a week before my period so I just chalked it up to that. ... (0 replies)
... I'm 38 years old and have had acne since I was 10. ... (6 replies)
... Dear Swiss Miss. Thanks for your reply. What makes the acne worse at the beginning? ... (42 replies)

... Dear Swiss Miss. Thanks for your reply. What makes the acne worse at the beginning? ... (6 replies)
... However, as someone else posted, you acne sounds extremely mild. ... (6 replies)
... I am having problems with clindamycin. It is making my skin appear very oily, which is strange because I generally have very dry skin. It also makes my skin burn, itch, tingle, and at times even makes the acne worse. Anyone else had these effects with this medication? ... (9 replies)
... I am 27 years old, and I know I am about to sound like a BIG whiner. I have never had a problem with acne until about a year and a half ago. I suddenly broke out along the "T Zone" and it would not go away. Then, my back and chest broke out. ... (0 replies)
Acne on my back
Mar 22, 2004
... I was just prescribed Minocycline for my back acne. I am hesitant to take it because it interferes with oral contraceptives, plus I heard that it sometimes makes the problem worse. I am not sure what I should do, any suggestions? ... (15 replies)
... I started getting chronic acne at the age of 21 just after breaking up with a long term relationship. At first i went to the derm was put on minocycline had no effect except make it worse over a period of time so i was pu ton accutane. ... (32 replies)
Minocycline
Dec 23, 2000
... Hi first time when I had acnes on my face I was prescribed Minocycline and I took this medicine for about 3 months, All it did is just didn't let the acne to grow, but still I had few acnes on my face. When I stopped taking that medicine after 3 month I was having very worse acnes on my face. ... (5 replies)
Acne on my back
Mar 22, 2004
... Listen, Mino didn't improve my body acne at all... not even a little bit. ... (15 replies)
... I was just prescribed minocycline and it's a 50 day supply with 1 refill. If I take it for the 50 days and don't get more, does that mean that my acne will get worse because I stopped taking it so abruptly? ... (26 replies)
... used this for a while but made skin VERY DRY, VERY RED and makes scarring worse. TERRIBLE! ... (104 replies)
... cuz I take a ton of other meds for Bipolar. So we just started me on Minocycline a week or so ago. 100mg, twice a day plus I use Duac at night. This is a big problem for me and I dont talk about it with anyone. ... (15 replies)
... Alright guys let me explain how antibiotics work. Some people think that the antibiotics that they are taking actually makes their acne worse which is NOT true. The reason why antibiotics are prescribed is so that it can attack the bacteria from inside. ... (0 replies)
... lems would of course be acne, as you've partially discovered. Based on what I've learned over the years, especially this past year, now that I think about it, it makes sense that I turned out to be at least on the thin side and with acne. ... (21 replies)
... se the risk. Not to mention it's also due to the poor factory farm industry pumping sick animals with tons tons of antibiotics and other medications. All of this makes bacteria more resistant to our current antibiotics! ... (4 replies)
... se the risk. Not to mention it's also due to the poor factory farm industry pumping sick animals with tons tons of antibiotics and other medications. All of this makes bacteria more resistant to our current antibiotics! ... (7 replies)
... eakout", and my skin looks like a complete war zone because of that. Even with the breakout subsiding now, I'm left with a horrible mess of scarring from it that makes my face looks much worse than it was before. Worse than the aftermath of Mino, which took a long time to get to that "worst acne than before" stage... ... (6 replies)
... Minocyclin will make your skin worse if you use it long term, it may not make it worse but eventually it will stop working and your body will get immune to it. ... (2 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!